# SDR SWIA2024090900005

- Difficulty date: September 5, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 48,362 hours, 41,379 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Out Of Limits
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR SILL FS449.85 BLEND OUT IS BEYOND LIMITS OF GENERIC REO 601R-53-41-666 REV "C".    (FILED CLOSED)    PERFORMED REPAIR OF RH PRESSURE FLOOR SILL FS449.85 WITH REFERENCE TO REO 601R-53-41-3258 REV "--" DATED 2024-09-11.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS REPORT.  SEE CHILD CAMP FOR EDDY CURRENT INSPECTION.  SEE CP28799029 FOR LEAK CHECK.
